# SDR C77A20130327024

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,959 hours, 11,563 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: 15D0147201
- Condition: Cracked
- Location: Zone 500
- Part time: 12,959 hours, 11,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OTBD FAN COWL HAS A CRACKED UPPER/FWD EDGE PROTECTOR DAMAGED, REMOVED, RE-CONTOURED AND REINSTALLED EDGE PROTECTOR IAW ETD 2013-170-004775 AND MFG SPEC NE 07-038 ON COMPASS EA E170-71-005, REV IR WO 709899.
